# SDR ANCF200200013

- Difficulty date: July 6, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N984AN
- Make and model: Boeing 767383
- Aircraft serial: 24357
- Aircraft time: 51,724 hours, 10,348 cycles
- Engine: Pwa PW4060
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 1305026
- Part serial: 99552
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL 350 CABIN ALT ALERT PRESENTED ON EICAS, CABIN ALTITUDE MODE SELECTED SWITCHED TO AUTO 1, CABIN CONTINUED DESPRESSURIZING, THEN SWITCHED TO MANUAL, VALVE CLOSED MANUALLY, CABIN CONTINUED CLIMBING AND REACHED 11000 FT, THEN WE DESCENT TO 12000 FT AND CABIN PRESSURIZATION CONTROLLED MANUALLY UPON LANDING, THE CREW RETURNED TO MIA.  PERFORMED TROUBLESHOOTING AS PER FIM 21-30-00 FIG 108, REMOVED AND REPLACED CABIN OUTFLOW VALVE AND CABIN PRESS SELECT PANEL, GROUND OPERATION WAS SATISFACTORY IAW AMM 21-31-03, ACCOMPLISHED PRESSURIZATION CHECK IAW AMM 21-30-00, WITH SATISFACTORY RESULTS.
